Was in hospital with violent body shaking tonight

Was in A&E tonight. For over hour I had violent whole body shaking. Doctor said it was because of thyroid and need blood tests and dosage upped. Guarantee that the endo will say other wise. Anyone else had that?

My TSH when checked last week by rhemotologist was 0.9. Didn't check the others but doctor said tonight gp should do T3 and T4 test.

For last weekish I've been taking different brands of levo that I have spare cos run out of normal brand I take. Wonder if that's causing issues.

5 Replies
oldestnewest

Re changing brands - it can cause problems.

See this page from the Thyroid UK site.

thyroiduk.org/tuk/treatment...

Three paragraphs from the end of that page it says

"However, thyroid patients often find that there is a very distinct difference between the various 'generics'. Everyone is different, and what suits one patient does not necessarily suit another. Also, swapping between the various brands on a regular basis makes some patients very unwell."

Hope that helps. Try to decide which brand is best for you and insist that your pharmacy always give you that one.

Has the "spare" levothyroxine been stored properly? You make it sound like what you found on the back shelf from ten years ago!

Light, heat, oxygen and humidity all have an impact on levothyroxine.

It was stored in my cupboard.

But for how long? What temperature is your cupboard? Was it in sealed packages?

3ish months. Have no idea what temperature is. Not sealed no.

You may also like...